# SDR CKSA98036

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LFT SIDEWALL AREA, BS 520, FRAME CRACKED ALONG PREVIOUS DOUBLER REPAIR (REFERENCE: BETWEEN S31L AND S32L AREA).  REMOVED PREVIOUS DOUBLER IAW B747 SRM 51-30-02.  PERFORMED HFEC ON WEB PER BOEING SRM 53-10-04 END OF CRACK VERIFIED AND MARKED.  VERIFIED CRACK CONTAINED AFTER STOP DRILL.  REPAIRED IAW SRM 53-10-04.  CORROSION TASK CARD NUMBER C53-110-01 PART 2 OF 5.  NON-ROUTINE TASK CARD NUMBER 12511.
